# SDR CALA2018111402369

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 110,714 hours, 17,170 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 99253490002
- Part serial: 1080
- Condition: Unsecure
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO OVEN WORKING ITSELF LOOSE. TOMC REQUESTS OVEN 109 TO BE REPLACED DUE TO HISTORY. REPACED OVEN 109 AS REQUESTED PER TOMC AS PER REF AMM 25-31-00. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1219170  SN OFF 1080 OVEN, STEAM,     OFF 99-2534-9-0002 1080 ON 99-2534-9-0002 0054.
